# SDR QXEA0101646

- Difficulty date: October 5, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 9,714 hours, 13,732 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT NACELLE OUTBOARD DISHED HEAT SHIELD CHAFED TOP OF FINGERNAIL DECK.  REPAIRED IAW DHC-8 SRM 51-40-11, PAGE 1.
